MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18770
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the inflated cuffed leaked the air.The customer reported that there was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: one sample was received for evaluation.An inflation/deflation test was performed by applying 25cc of air using a syringe and it was observed the cuff deflated after a few seconds.Visual inspections was performed and it was observed that the cuff presents a small cut.The device history record was reviewed and no discrepancies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7405203
Report Number2936999-2018-00247
Device Sequence Number35830
Product Code BTR
UDI-Device Identifier60884522007592
UDI-Public60884522007592
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Model Number18770
Device Catalogue Number18770
Device Lot Number17A0386JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1